# SDR USAABB00069

- Difficulty date: May 10, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N610AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8731002511REV12
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - FOUND EXIT IDENTIFIER AT L1 DOOR INOPERATIVE.  MAINTENANCE REPLACED THE EXIT IDENTIFIER ASSEMBLY.  (X)
